# SDR ASAA2014021007178

- Difficulty date: February 10, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 67,646 hours, 38,751 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 69489853
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACH ANGLE IS CRACKED AT BS 360, S9L.  ACFT GROUNDED.  R & R ATTACH ANGLE IAW EA 400, 53EA 12281, REV.  CAT B REPAIR IAW SRM 51-00-06.
